# SDR DALA2024072207324

- Difficulty date: July 20, 2024
- Submitted: July 22, 2024
- Operation: Air carrier
- Aircraft: N830NW
- Make and model: Airbus A330-302
- Aircraft serial: 1769
- Aircraft time: 29,076 hours, 3,655 cycles
- System (JASC): 5240 · Service Doors
- Part: Arm
- Condition: Fod
- Location: Zone 800
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3330 UNABLE TO ARM 2R DOOR. CORRECTIVE ACTION: REMOVED DEBRIS AND DOOR ARM / DISARM PER A330 AMM 52-12. (6196986)
